MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SKY 3 LEVEL PLTE 66MM TI; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY

MEDOS INTERNATIONAL SàRL CH SKY 3 LEVEL PLTE 66MM TI; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Model Number 186803066
Medical Device Problem Codes Corroded (1131); Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review /investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the sky 3 level plate was found to have discoloration and corrosion.The procedure was completed using another plate.There was no patient consequence.There is no further information available.This report is for one (1) sky 3 level plte 66mm ti.This is report 1 of 1 for (b)(4).

Brand Name
SKY 3 LEVEL PLTE 66MM TI
Common Device Name
APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11845912
Report Number1526439-2021-00984
Device Sequence Number4545996
Product Code KWQ
UDI-Device Identifier10705034133850
UDI-Public10705034133850
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K052552
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186803066
Device Catalogue Number186803066
Device Lot Number152277
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2021
Initial Report FDA Received Date05/18/2021
Patient Sequence Number1